Sleepinal® is a night-time sleep aid. When taken prior to bedtime, it aids in falling asleep and helps to relieve occasional sleeplessness.
Active Ingredient: Diphenhydramine HCl 50 mg.
Other Ingredients: Capsules: FD&C Blue No. 1, Gelatin, Lactose, Magnesium Stearate, Povidone, Talc.
Softgels: D&C Yellow No. 10, FD&C Green No. 3, Gelatin, Glycerin, Polyethylene Glycol 400, Povidone, Propylene Glycol, Purified Water, Sorbitol.
For relief of occasional sleeplessness.
Action: Sleepinal® is an antihistamine with anticholinergic and sedative action.
: Read before using. Do not exceed recommended dosage. Do not give to children under 12 years of age. Do Not Use with any other product containing diphenhydramine, including one applied topically. If sleeplessness persists continuously for more than 2 weeks, consult your doctor. Insomnia may be a symptom of serious underlying medical illness. Do not take this product, unless directed by a physician, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to the enlargement of the prostate gland. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers, without first consulting your doctor. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
KEEP THIS AND ALL DRUGS OUT OF THE REACH OF CHILDREN.
In case of accidental overdose, seek professional assistance or contact a poison control center immediately.
Dosage and Administration: Capsules and Softgels: Adults and children 12 years of age and over: Oral dosage is one pill at bedtime if needed, or as directed by a doctor.
How to Store: Store in a dry place at controlled room temperature 15°-30° C (59°-86° F). Protect softgels from light, retain product in box until administered.
How Supplied: Capsules and Softgels: Sleepinal® is supplied in tamper-evident blister packages. Do not use if individual seals are broken. Packages of 16 and 32 capsules and 8 and 16 softgels.